I took Nordette as an ECP, then after 5 days, I got my period/ the withdrawal bleed. (It was heavy, but brown) I also experienced nausea and vomiting. Does that mean I am safe and not pregnant?
No, that means you have a side effect. Your period will probably be late too. Why not get on regular birth control and avoid these worries? It is more effective then using ecps and its not a huge dose of hormones at one time.
No, this bleed is not an indication of whether it worked or not. It is just a side effect of the Nordette hormones. You wont know if you are safe until your next regular period or you can test once you are a week overdue for your period because it will most likely be delayed..
- Nordette Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nordette (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bad effect when taking Nordette as an alternative for morning after pill couple of times in a month?
Updated 17 Jul 2014 • 1 answer
Updated 5 Sep 2014 • 2 answers
Updated 13 Nov 2014 • 2 answers
Updated 2 Dec 2014 • 1 answer
Updated 12 Nov 2014 • 1 answer